Quotients of hyperelliptic curves and Étale cohomology

Tim Dokchitser, Vladimir Dokchitser*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
159 Downloads (Pure)

Abstract

We study hyperelliptic curves C with an action of an affine group of automorphisms G. We establish a closed form expression for the quotient curve C/G and for the first étale cohomology group of C as a representation of G. The motivation comes from the arithmetic of hyperelliptic curves over local fields, specifically their local Galois representations and the associated invariants.

Original languageEnglish
Pages (from-to)747-768
Number of pages22
JournalQuarterly Journal of Mathematics
Volume69
Issue number2
Early online date8 Feb 2018
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • hyperelliptic curves
  • quotient curves
  • etale cohomology
  • Galois representations

Fingerprint Dive into the research topics of 'Quotients of hyperelliptic curves and Étale cohomology'. Together they form a unique fingerprint.

Cite this